# SDR SWAA2019101437717

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 75,546 hours, 45,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 24C292591
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE BAR WOULD NOT LOCK INTO PLACE.     FOUND ONE STOW HOOK SLIGHTLY BENT. READJUSTED HOOK IN CORRECT POSTION PER AMM.
